Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Discomfort in right leg, hip area, breathing heavily, tingling sensations. Taking naproxen. Treatment?

I am 49 yrs old. I have extreme discomfort in my upper right leg and hip area. When I am walking especially uphill I struggle to use my right leg. Today I had to sit down for a break after approximately 30 minutes walk. I also need to breathe deeply to cope. I also get tingling sensations when I am sitting. I have been taking 500mg of Naproxen at night and a .25mg of ropinirole for more than three months. My BMI is 23.4, I am reasonably fit. I do not smoke and drink moderately.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Inj. Neurobion forte im daily for 5 day.
Tab. Meconerve 1 tds.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor